# SDR QXEA2024061900162

- Difficulty date: June 6, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N647QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000773
- Aircraft time: 14,140 hours, 9,531 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frs 20-23
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION RH IB SEAT TRACK BETWEEN FR20 23. REMOVED AND REPLACE RH IB SEAT TRACK BETWEEN FR20 23 REF SRM 51-40-08.
